Vyvanse helps with my BED all day long, but at bed time I start eating everything in sight. If it lasted longer, I couldn't go to sleep. What's the solution? Maybe dose increase? Been on it for a year.
I take 40 mg of Vyvanse at about 7:30 AM and it wears off at about 9 I am always hungry as well because one of vyvanse's side effects is appetite lost its quite normal as its used to treat binge eating disorder as well as adhd and raising the dose would not help with that because its a common side effect. In terms of the sleep issues I would use melatonin as needed but not every night because eventually it will stop working. Also just eat during the day and the come down is not as bad. I would also just eat when your hungry because chances are you have not eaten enough all day. If you have not been taking it in the morning i would try that. As well if your focus is not an issue I would stay on the 40 mg.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.